Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack

In stock
A$30.50
General Information Sudafed PE Sinus+Anti-Inflammatory Pain Relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy. Uses for the temporary relief of: -Sinus pain and headaches. -Cold and flu symptoms. -Blocked or runny noses. Size: 48 Pack Shelf Life in Days: 730 days
general information sudafed pe sinus+anti-inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu sympto...
More Information
Directions Directions Directions for use For Adults and Children 12 years and over: 2 tablets with food every 4-6 hours as necessary. Do not exceed 6 tablets in 24 hours. When to stop: Adults after a few days. Children after 48 hours except on medical advice. STORAG
Additional Info GimmeNow Online Store
Ingredients Ingredients Active Ingredients (per tablet): Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg. Contains: Hydroxybenzoates Active Ingredients: Phenylephrine Hydrochloride 5mg per tablet Ibuprofen 200mg per tablet Contains: Hydroxybenzoates
Warnings Warnings Do not use ? for children under 12 years ? if you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines ? if you are pregnant or trying to become pregnant ? if you are taking antidepressants ? if you have a sto
Brand Sudafed
Short Description General Information Sudafed PE Sinus+Anti-Inflammatory Pain Relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy. Uses for the temporary relief of: -Sinus pain and headaches. -Cold and flu symptoms. -Blocked or runny noses. Size: 48 Pack Shelf Life in Days: 730 days
Write Your Own Review
You're reviewing:Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack
Your Rating
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack

A$30.50